Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2007, Article ID 31572, 12 pages
http://dx.doi.org/10.1155/2007/31572
Research Article

Existence Theory for Integrodifferential Equations and Henstock-Kurzweil Integral in Banach Spaces

Faculty of Mathematics and Computer Science, Adam Mickiewicz University, Umultowska 87, Poznań 61-614, Poland

Received 9 November 2006; Accepted 26 March 2007

Academic Editor: Andrei Agrachev

Copyright © 2007 Aneta Sikorska-Nowak. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. S. Cao, “The Henstock integral for Banach-valued functions,” Southeast Asian Bulletin of Mathematics, vol. 16, no. 1, pp. 35–40, 1992. View at Zentralblatt MATH · View at MathSciNet
  2. V. G. Čelidze and A. G. Džvaršeĭšvili, Theory of the Denjoy Integral and Some of Its Applications, Tbilis. Gos. Univ., Tbilisi, Russia, 1978. View at Zentralblatt MATH · View at MathSciNet
  3. R. A. Gordon, The Integrals of Lebesgue, Denjoy, Perron, and Henstock, vol. 4 of Graduate Studies in Mathematics, American Mathematical Society, Providence, RI, USA, 1994. View at Zentralblatt MATH · View at MathSciNet
  4. R. Henstock, The General Theory of Integration, Oxford Mathematical Monographs, The Clarendon Press, Oxford University Press, New York, NY, USA, 1991. View at Zentralblatt MATH · View at MathSciNet
  5. P. Y. Lee, Lanzhou Lectures on Henstock Integration, vol. 2 of Real Analysis, World Scientific, Teaneck, NJ, USA, 1989. View at Zentralblatt MATH · View at MathSciNet
  6. T. S. Chew, “On Kurzweil generalized ordinary differential equations,” Journal of Differential Equations, vol. 76, no. 2, pp. 286–293, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. T. S. Chew and F. Flordeliza, “On x=f(t,x) and Henstock-Kurzweil integrals,” Differential Integral Equations, vol. 4, no. 4, pp. 861–868, 1991. View at Zentralblatt MATH · View at MathSciNet
  8. I. Kubiaczyk and A. Sikorska-Nowak, “Differential equations in Banach space and Henstock-Kurzweil integrals,” Discussiones Mathematicae. Differential Inclusions, vol. 19, no. 1-2, pp. 35–43, 1999. View at Zentralblatt MATH · View at MathSciNet
  9. J. Kurzweil, “Generalized ordinary differential equations and continuous dependence on a parameter,” Czechoslovak Mathematical Journal, vol. 7, no. 82, pp. 418–449, 1957. View at Zentralblatt MATH · View at MathSciNet
  10. A. Sikorska-Nowak, “Retarded functional differential equations in Banach spaces and Henstock-Kurzweil integrals,” Demonstratio Mathematica, vol. 35, no. 1, pp. 49–60, 2002. View at Zentralblatt MATH · View at MathSciNet
  11. R. P. Agarwal, M. Meehan, and D. O'Regan, “Positive solutions of singular integral equations—a survey,” Dynamic Systems and Applications, vol. 14, no. 1, pp. 1–37, 2005. View at Zentralblatt MATH · View at MathSciNet
  12. R. P. Agarwal, M. Meehan, and D. O'Regan, Nonlinear Integral Equations and Inclusions, Nova Science Publishers, New York, NY, USA, 2001.
  13. R. P. Agarwal and D. O'Regan, “Existence results for singular integral equations of fredholm type,” Applied Mathematics Letters, vol. 13, no. 2, pp. 27–34, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. S. Krzyśka, “On the existence of continuous solutions of Urysohn and Volterra integral equations in Banach spaces,” Demonstratio Mathematica, vol. 28, no. 2, pp. 353–360, 1995. View at Zentralblatt MATH · View at MathSciNet
  15. M. Meehan and D. O'Regan, “Existence theory for nonlinear Volterra integrodifferential and integral equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 31, no. 3-4, pp. 317–341, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. D. O'Regan, “Existence results for nonlinear integral equations,” Journal of Mathematical Analysis and Applications, vol. 192, no. 3, pp. 705–726, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. D. O'Regan and M. Meehan, Existence Theory for Nonlinear Integral and Integrodifferential Equations, vol. 445 of Mathematics and Its Applications, Kluwer Academic, Dordrecht, The Netherlands, 1998. View at Zentralblatt MATH · View at MathSciNet
  18. H. Mönch, “Boundary value problems for nonlinear ordinary differential equations of second order in Banach spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 4, no. 5, pp. 985–999, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. J. Banaś and K. Goebel, Measures of Noncompactness in Banach Spaces, vol. 60 of Lecture Notes in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1980. View at Zentralblatt MATH · View at MathSciNet
  20. A. Ambrosetti, “Un teorema di esistenza per le equazioni differenziali negli spazi di Banach,” Rendiconti del Seminario Matematico della Università di Padova, vol. 39, pp. 349–361, 1967. View at Zentralblatt MATH · View at MathSciNet
  21. R. A. Gordon, “Riemann integration in Banach spaces,” The Rocky Mountain Journal of Mathematics, vol. 21, no. 3, pp. 923–949, 1991. View at Zentralblatt MATH · View at MathSciNet
  22. G. Ye, P. Y. Lee, and C. Wu, “Convergence theorems of the Denjoy-Bochner, Denjoy-Pettis and Denjoy-Dunford integrals,” Southeast Asian Bulletin of Mathematics, vol. 23, no. 1, pp. 135–143, 1999. View at Zentralblatt MATH · View at MathSciNet
  23. A. P. Solodov, “On conditions for the differentiability almost everywhere of absolutely continuous Banach-valued functions,” Moscow University Mathematics Bulletin, vol. 54, no. 4, pp. 29–32, 1999. View at Zentralblatt MATH · View at MathSciNet
  24. R. H. Martin Jr., “Nonlinear Operators and Differential Equations in Banach Spaces,” Robert E. Krieger, Melbourne, Fla, USA, 1987. View at Zentralblatt MATH · View at MathSciNet
  25. A. Alexiewicz, Functional Analysis, PWN, Warsaw, Poland, 1969.